# SDR REXA2019102451501

- Difficulty date: October 15, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313723S
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER 26L  BTW FS333 AND FS349 AT MAIN AVIONICS COMPARTMENT [ IN REFERENCE TASK 900-53-140-300 APPENDIX A].(E/E)(TCI).
SUMMARY: STRINGER 26LH FROM FS 333-364 AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
